Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 71, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 21, 2008, 5:26 PM EDT for Iosco County, Ogemaw County, Michigan. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2008, 5:26 PM EDT (21:26 UTC)
- Expired
- Jun 21, 2008, 6:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Iosco County, MI, Ogemaw County, MI
The radar
The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:30 PM EDT | HAIL 0.88 | Tawas City, MI | |
| Jun 21, 5:45 PM EDT | HAIL 0.5 | 2 S Whittemore, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 212127
SVRAPX
MIC069-129-212215-
/O.NEW.KAPX.SV.W.0071.080621T2126Z-080621T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
526 PM EDT SAT JUN 21 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IOSCO COUNTY IN NORTHERN LOWER MICHIGAN...
OGEMAW COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 615 PM EDT
* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HALE TO
WHITTEMORE TO PRESCOTT...MOVING EAST AT 18 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRESCOTT...
WHITTEMORE...
PLAINFIELD TOWNSHIP...
NATIONAL CITY...
TAWAS CITY...
EAST TAWAS...
AT 519 PM...NICKEL SIZE WAS REPORTED 5 MILES WEST OF HALE WITH THESE
STORMS. IF YOU ARE IN THE PATH OF THE STORMS...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4427 8347 4427 8350 4426 8352 4423 8355
4417 8356 4417 8405 4446 8390 4445 8337
TIME...MOT...LOC 2126Z 266DEG 15KT 4442 8376 4425 8383
4418 8403
$$3 follow-up statements
000
WWUS34 KAPX 212151
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
550 PM EDT SAT JUN 21 2008
MIC069-129-212215-
/O.CON.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
IOSCO MI-OGEMAW MI-
551 PM EDT SAT JUN 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR OGEMAW AND IOSCO COUNTIES...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SID
TOWN TO TAWAS CITY TO WHITTEMORE...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TAWAS CITY...
WILBER...
EAST TAWAS...
AT 545 PM...HAIL UP TO HALF AN INCH IN DIAMETER WAS REPORTED 2 MILES
SOUTH OF WHITTEMORE WITH THESE STORMS. IF YOU ARE IN THE PATH OF
THESE STORMS...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF
CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF
SHELTER.
LAT...LON 4427 8347 4427 8350 4426 8352 4423 8355
4417 8356 4417 8405 4446 8390 4445 8337
TIME...MOT...LOC 2150Z 271DEG 26KT 4442 8358 4425 8360
4419 8379
$$000
WWUS34 KAPX 212204
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
603 PM EDT SAT JUN 21 2008
MIC129-212213-
/O.CAN.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
OGEMAW MI-
603 PM EDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR OGEMAW COUNTY IS CANCELLED...
LAT...LON 4445 8337 4427 8347 4427 8350 4423 8355
4417 8356 4417 8387 4446 8371
TIME...MOT...LOC 2203Z 271DEG 26KT 4436 8347 4424 8347
4418 8364
$$
MIC069-212215-
/O.CON.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
IOSCO MI-
603 PM EDT SAT JUN 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR IOSCO COUNTY...
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
WILBER TO TAWAS CITY TO NATIONAL CITY...MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4445 8337 4427 8347 4427 8350 4423 8355
4417 8356 4417 8387 4446 8371
TIME...MOT...LOC 2203Z 271DEG 26KT 4436 8347 4424 8347
4418 8364
$$000
WWUS34 KAPX 212213
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
613 PM EDT SAT JUN 21 2008
MIC069-212221-
/O.EXP.KAPX.SV.W.0071.000000T0000Z-080621T2215Z/
IOSCO MI-
613 PM EDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR IOSCO COUNTY WILL EXPIRE AT
615 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
ADDITIONAL STORMS WILL MOVE THROUGH THE AREA THROUGH 8 PM AND
ADDITIONAL WARNINGS MAY BE NEEDED. STAY TUNED TO NOAA WEATHER RADIO
OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.
LAT...LON 4445 8337 4427 8347 4427 8350 4423 8355
4417 8356 4417 8387 4446 8371
TIME...MOT...LOC 2211Z 271DEG 26KT 4432 8340 4420 8342
4415 8355
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:55 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 21, 3:55 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 355 PM EDT SAT JUN 21 2008 .DISCUSSION...AFTERNOON SYNOPSIS...CLUSTERS OF THUNDERSTORMS HAVE BEEN FORMING SINCE EARLY AFTERNOON ACROSS NORTHEAST LOWER AS WELL AS ALONG THE COMBINED LAKE BREEZE ACROSS CHIPPEWA COUNTY. MUCH OF NORTHWEST LOWER HAS STAYED IN THE CLEAR IN WESTERLY FLOW OFF LAKE MICHIGAN. CONVECTION SURROUNDING THE NORTHWEST SHORE OF LAKE MICHIGAN FROM SOUTH CENTRAL UPPER AROUND TO GREEN BAY...REMAINS TO BE SEEN WHETHER OR NOT THIS CAN SURVIVE A TRIP OVER THE LAKE (SEEMS UNLIKELY AT THIS POINT). SHORT TERM (TONIGHT)...IN GENERAL FORECAST WILL FOLLOW THE DIURNAL TREND AND ALLOW PRECIPITATION TO WANE THIS EVENING. WILL CARRY A LATE AFTERNOON/EARLY EVENING POP FOR NORTHWEST LOWER IN CASE ACTIVITY TRYING TO PROPAGATE ACROSS LAKE MICHIGAN HAS ENOUGH MOMENTUM TO DUMP A FEW SHOWERS. CANT RULE OUT A STRAY SHOWER/ THUNDERSTORM OVERNIGHT AS MAIN UPPER LEVEL ENERGY SPINS ITS WAY SOUTHWARD OUT OF ONTARIO...PARTICULARLY ACROSS PARTS OF EASTERN UPPER AND NORTHWEST LOWER...BUT WILL HAVE THIS THREAT COVERED WITH THE SUNDAY MORNING GRIDS. JPB LONG TERM...SUNDAY AND SUNDAY NIGHT...SHORTWAVE OVER NW ONTARIO WILL ROTATE SE AROUND THE BACKSIDE OF THE UPPER TROUGH AXIS AND SWING INTO LOWER MICHIGAN WITH AN ASSOCIATED SFC TROUGH. CERTAINLY CANNOT RULE OUT AN ISOLATED SHOWER/STORM IN THE MORNING WITH THESE FEATURES AND MID LEVEL LAPSE RATES 6.5-7.0C/KM WITH WEAK 25KT H8 LLJ POINTING INTO NW LOWER/NRN LK MICHIGAN. HOWEVER...WITH COOL POOL ALOFT OF -18C TO -19C AND DAYTIME HEATING...THIS WILL PRIMARILY BE AN AFTERNOON AND EARLY EVENING EVENT. POOR 0-6KM BULK SHEAR OF LESS THAN 15-20KTS WILL NOT ALLOW FOR ANY LONG LIVED/ ORGANIZED STORMS...BUT WET BULBS AROUND 8500FT WITH MLCAPES BETWEEN 800-1100 J/KG WITH A 71/53 PARCEL WILL LEAD TO ANOTHER DAY OF PULSE TYPE STORMS WITH A FEW CONTAINING LARGE HAIL...TO MAYBE AN INCH. STORMS COULD FIRE AS EARLY AS NOON...POSSIBLY AROUND LAKE BREEZES INITIALLY...BUT MOST OF THE ACTIVITY IS LIKELY TO CONGREGATE ALONG/AHEAD OF SFC TROUGH AXIS IN THE AFTERNOON. THIS WILL RESULT IN BEST CHANCES FOR STORMS ROUGHLY FROM CADILLAC TO ALPENA. STORMS WILL DIE OFF INTO THE EVENING AND BECOME ISOLATED BY THE OVERNIGHT. MAIN UPPER TROUGH AXIS IS EXPECTED TO BE LAYING ACROSS NE LOWER...BUT DID NOT GET TOO CUTE YET...AND LEFT A 20 PERCENT CHANCE...OF MAINLY SHOWERS FOR ALL AREAS OVERNIGHT. MONDAY AND MONDAY NIGHT...A SLOWING TREND SEEN IN SWEEPING THE UPPER/SFC TROUGHING TO THE EAST...AND HAS RESULTED IN RE-INTRODUCING SMALL CHANCE FOR SHOWERS/STORMS ACROSS A SLIVER OF NE LOWER FROM HTL-APN FOR MONDAY AFTERNOON. RESIDUAL COOL AIR ALOFT...ALONG WITH LOW LEVEL CONVERGENCE MAXIMIZING IN THIS AREA DUE TO LAKE BREEZES WILL BE THE MAIN FOCUSING FEATURES. ANOTHER 600-900 J/KG IS POSSIBLE DURING PEAK HEATING IN THE AFTERNOON WITH LESS THAN 20KTS 0-6KM BULK SHEAR AND WET BULBS AROUND 8500 FEET. HAIL WILL BE THE PRIMARY THREAT ONCE AGAIN. DEPENDING ON TIMING OF TROUGHING...COULD CERTAINLY BE SOME ISOLATED ACTIVITY LINGERING INTO THE EARLY EVENING...BUT OPTED TO NOT INTRODUCE ANYTHING AS OF YET. HAVE TO BE MORE SURE OF AFTERNOON DEVELOPMENT FIRST. TUESDAY ONWARD...UPPER TROUGH AXIS EAST OF THE AREA TO START THE LONGER TERM...WITH A MEAN UPPER RIDGE ACROSS THE CENTRAL PLAINS AND ROCKIES. HEIGHTS DO BUILD INTO THE GREAT LAKES...BUT THE FIRST OF TWO SHORTWAVES BREAK DOWN THE THE RIDGE AS EARLY AS TUESDAY NIGHT BUT MAINLY WEDNESDAY. THE SECOND ARRIVES AROUND FRIDAY AND MAY BE A POTENTIALLY STRONGER/MORE DYNAMIC SHORTWAVE. WILL FOCUS SHOWER AND THUNDERSTORM CHANCES AROUND THESE TWO FEATURES. HIGHS IN THE 70S TO LOWER 80S THROUGH THE PERIOD WITH LOWS IN THE 50S...AROUND TYPICAL NORMALS. SMD && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 21, 4:15 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EDT SAT JUN 21 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 221000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 415 PM EDT SAT JUN 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TONIGHT THERE REMAINS A THREAT FOR LARGE HAIL PRODUCING THUNDERSTORMS EAST OF AN ALPENA TO HOUGHTON LAKE LINE THROUGH 8 PM. HAIL UP TO ONE INCH IN DIAMETER IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS CONTINUES SUNDAY INTO SUNDAY EVENING ACROSS ALL OF NORTHERN MICHIGAN. AN ISOLATED THUNDERSTORM MAY PRODUCE LARGE HAIL UP TO ONE INCH IN DIAMETER. THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE REPORT ALL INSTANCES OF HAIL TO THE NATIONAL WEATHER SERVICE. JPB
In the hours before
Local storm report, Jun 21, 4:22 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
422 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL LINCOLN 44.69N 83.41W
06/21/2008 M0.75 INCH ALCONA MI PUBLIC
&&
JZLocal storm report, Jun 21, 4:30 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
430 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 2 NNE HARRISVILLE 44.68N 83.28W
06/21/2008 M0.75 INCH ALCONA MI PUBLIC
&&
JZLocal storm report, Jun 21, 4:50 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
450 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL COMINS 44.80N 84.05W
06/21/2008 M0.75 INCH OSCODA MI PUBLIC
&&
JZLocal storm report, Jun 21, 5:00 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
500 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL 4 NE HOUGHTON LAKE 44.34N 84.70W
06/21/2008 M0.75 INCH ROSCOMMON MI PUBLIC
&&
JZLocal storm report, Jun 21, 5:02 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
502 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL LUPTON 44.43N 84.02W
06/21/2008 M0.50 INCH OGEMAW MI TRAINED SPOTTER
&&
JZLocal storm report, Jun 21, 5:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
522 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 5 W HALE 44.38N 83.91W
06/21/2008 M0.88 INCH OGEMAW MI FIRE DEPT/RESCUE
&&
JZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:36 PM EDT | Severe Thunderstorm Warning | APX | Roscommon | 39 min |
| Jun 21, 2:04 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Montmorency, Oscoda | 41 min |
| Jun 21, 2:28 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Ogemaw, Oscoda, Roscommon | 43 min |
| Jun 21, 2:39 PM EDT | Special Marine Warning | APX | 96 min | |
| Jun 21, 2:43 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Montmorency, Oscoda | 62 min |
| Jun 21, 3:44 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 16 min |
| Jun 21, 3:47 PM EDT | Special Marine Warning | APX | 45 min | |
| Jun 21, 4:51 PM EDT | Special Marine Warning | APX | 54 min | |
| Jun 21, 5:13 PM EDT | Special Marine Warning | APX | 25 min | |
| Jun 21, 5:35 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Oscoda | 40 min |
| Jun 21, 6:16 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 44 min |
| Jun 21, 6:45 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Gladwin | 50 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.